Comparisons Of The Generalized Liu And The Ordinary Liu Estimators To The Ordinary Least Squares Estimator Under The Pitman s Closeness Criterion


ÜSTÜNDAĞ ŞİRAY G., SAKALLIOĞLU S.

Far East Journal of Theoretical Statistics, vol.38, no.1, pp.37-47, 2012 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 38 Issue: 1
  • Publication Date: 2012
  • Journal Name: Far East Journal of Theoretical Statistics
  • Journal Indexes: Other Indexes
  • Page Numbers: pp.37-47
  • Çukurova University Affiliated: Yes